PL EN


2009 | 1 | 1 | 7-34
Article title

Maximum Score Type Estimators

Content
Title variants
Languages of publication
EN
Abstracts
EN
This paper presents maximum score type estimators for linear, binomial, tobit and truncated regression models. These estimators estimate the normalized vector of slopes and do not provide the estimator of intercept, although it may appear in the model. Strong consistency is proved. In addition, in the case of truncated and tobit regression models, maximum score estimators allow restriction of the sample in order to make ordinary least squares method consistent.
Year
Volume
1
Issue
1
Pages
7-34
Physical description
Dates
received
2008-08-31
accepted
2009-03-05
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-30b2ea54-4f2b-4312-844a-15d0ee066421
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.